# SDR CALA0200553

- Difficulty date: November 14, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 19,124 hours, 2,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/4" CRACK IN SKIN AT FORWARD MID AREA EDGE OF L-2 DOOR. REPAIRED IAW SRM 52-10-01, REPAIR 5. A DIP WAS INITIATED TO REINSPECT THE AREA AT 30,000 CYCLES AND AT 4,000 CYCLE INTERVALS.
